# SDR PCAA0402163

- Difficulty date: February 3, 2004
- Submitted: February 6, 2004
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 33,482 hours, 37,836 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: V319
- Condition: Sticking
- Location: Lt Control Lever
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLIGHT 3755 FROM SYRACUSE HAD TO RETURN TO GATE DUE TO RECEIVING THE TAKEOFF WARNING HORN WITH THE AIRCRAFT PROPERLY CONFIGURED FOR TAKEOFF.  MAINTENANCE FOUND THE LT CONDITION LEVER SWITCH 3151-S3 TO BE STICKING.  MAINTENANCE REPLACED SWITCH AND OPERATIONAL CHECKED SYSTEM, ALL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
